Connectivity of Soft Random Geometric Graphs Over Annuli

Alexander Kartun-Giles, Orestis Georgiou, Carl Dettmann

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
282 Downloads (Pure)


Nodes are randomly distributed within an annulus (and then a shell) to form a point pattern of communication terminals which are linked stochastically according to the Rayleigh fading of radio-frequency data signals. We then present analytic formulas for the connection probability of these spatially embedded graphs, describing the connectivity behaviour as a dense-network limit is approached. This extends recent work modelling ad hoc networks in non-convex domains.
Original languageEnglish
Pages (from-to)1068-1083
Number of pages16
JournalJournal of Statistical Physics
Issue number4
Early online date29 Dec 2015
Publication statusPublished - 1 Feb 2016


  • Random geometric graphs
  • Statistical mechanics
  • Graph theory
  • Network science
  • Ad hoc networks
  • Communication theory

Fingerprint Dive into the research topics of 'Connectivity of Soft Random Geometric Graphs Over Annuli'. Together they form a unique fingerprint.

Cite this